Alerest Tablet
Chlorpheniramine Maleate BP 4 mg. Tab

Alerest: Each tablet contains Chlorpheniramine Maleate BP 4 mg.
1. WHAT ALEREST IS
Alerest (Chlorpheniramine Maleate) is one of the most potent antihistamines (H1-receptor blocker) and is generally effective in relatively low doses. It is not so prone to produce drowsiness and is the most suitable agent for day-time use also. Alerest is readily absorbed from the gastrointestinal tract, metabolized in the liver and excreted usually as metabolites in the urine.
2. INDICATION
Mainly in allergic conditions including urticaria, sensitivity reactions, angioneurotic edema, seasonal hay fever, vasomotor rhinitis, cough & common cold, motion sickness.
Adults : 4 mg, 3-4 times daily. Children : Upto 1 year : 1 mg, twice daily.
1-5 years : 1-2 mg, three times daily. 6-12 years : 2-4 mg, 3-4 times daily.
Or as directed by the physician.
Other Products

Prazover
